10 doctors weighed in:

I'm literally addicted to harry potter. How do I stop this obsession without forgetting the series completely?

10 doctors weighed in
Dr. Linda Callaghan
Addiction Medicine
3 doctors agree

In brief: It depends.

If your addiction to Harry Potter cause a problem in your daily life , cause problems in your relationship or interferes with your ability to function, by all means, stop watching Harry Potter or decrease the amount of time watching the movie.
Because of your obsession with it, you will never forget it entirely.

In brief: It depends.

If your addiction to Harry Potter cause a problem in your daily life , cause problems in your relationship or interferes with your ability to function, by all means, stop watching Harry Potter or decrease the amount of time watching the movie.
Because of your obsession with it, you will never forget it entirely.
Dr. Linda Callaghan
Dr. Linda Callaghan
Thank
Dr. Vasu Brown
Wound care
3 doctors agree

In brief: Addiction vs compuls

Addiction is different from compulsion.
Any habit if it is not serving you is a problem. But if you are able to do your normal activity and not interfere with your lifestyle is not a problem. If you think there is a problem maybe you just need to create boundary. So tell yourself what one specific think you are neglecting by doing this and add this factor into your life to feel less guilty.

In brief: Addiction vs compuls

Addiction is different from compulsion.
Any habit if it is not serving you is a problem. But if you are able to do your normal activity and not interfere with your lifestyle is not a problem. If you think there is a problem maybe you just need to create boundary. So tell yourself what one specific think you are neglecting by doing this and add this factor into your life to feel less guilty.
Dr. Vasu Brown
Dr. Vasu Brown
Thank
Dr. Bassam Amawi
Psychiatry
1 doctor agrees

In brief: Can Stimulant use

Cause tics? Yes stimulant use is an important cause, many tourette's patients also have adhd and thus may be candidate for stimulant treatment.

In brief: Can Stimulant use

Cause tics? Yes stimulant use is an important cause, many tourette's patients also have adhd and thus may be candidate for stimulant treatment.
Dr. Bassam Amawi
Dr. Bassam Amawi
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors